# SDR SWAA2015081142663

- Difficulty date: July 30, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 57,491 hours, 33,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 129.50 AT 25.5" FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
